# SDR FDEA201806151498

- Difficulty date: June 15, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 65,975 hours, 26,165 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792F
- Part serial: A0622
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ACFT ELECTRICAL SYSTEM WENT IRRADIC, COCKPIT LIGHTS  BEGAN FLICKERING, LOWER EICAS WENT BLACK. NUMEROUS  EICAS MESSAGES ENSUED BUT MAIN ONES REMAINED.  EVERYTHING CAME BACK ON WHEN THE RIGHT ENGINE WAS SHUTDOWN.   REMOVED AND REPLACED THE RIGHT ENGINE IDG IAW MM 24-11-01. LEAK AND OPS CHECK GOOD.
